# SDR 97UAL900072

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Ge CFM56*
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED A BIRD STRIKE.  *S/D*  INSPECTED AREA OF BIRD STRIKE AND PERFORMED WALK-AROUND INSPECTION PER 05-51-37, NO DEFECTS NOTED.
